# SDR NWAA073956745

- Difficulty date: December 8, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N645NW
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 708,778 hours, 8,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EMERGENCY LIGHT "EXIT" LOCATED OVER UPPER DECK EMERGENCY DOOR INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
